# SDR AALA202402033371

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323
- Aircraft serial: 31550
- Aircraft time: 40,763 hours, 4,726 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Longeron
- Part number: UNKNOWN
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION UNDERWING LONGERON IS DUE PER EO 5722B008-005 WHICH ACCOMPLISHES BOEING SERVICE BULLETIN SB 777-57A0122. MAJOR REPAIR. MODIFICATION OF CENTER WING SECTION LEFT HAND UNDERWING LONGERON WAS ACCOMPLISHED PER EO 5722B008-005.
